# SDR CALA2021102901991

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 69,004 hours, 29,882 cycles
- System (JASC): 5200 · Doors
- Part: Beam
- Part number: D5227902620400
- Condition: Cracked
- Location: Rh Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMER EXIT AFT AND FWD FRAME WEB CRACKED PER 9290245/44245 GE N BY V077960 REMOVED AND REPLACED R/H EMERGENCY EXIT FWD AND AFT FRAME WEB TO P COATED AND CIC''D IAW A319 SRM 51-72-11-911-001,51-44-11/001,51 -75-12-911-002 BY MECH V079529 INSP BY V898117
